# SDR REXA2020010710041

- Difficulty date: January 1, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 6003132079
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR HIDDEN DAMAGE: CRACKED HOUSING BEARING OF LOWER TORQUE TUBE AT MAIN PASSENGER DOOR IN REF 00374.                                        
"SUMMARY OF NRC 425: HOUSING WAS REPLACED PER CRJ-900 SRM 51-42-21 AND CMM 52-11-00
